# SDR FDEA201109264138

- Difficulty date: September 26, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Part number: 65236512
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB INT. BS 1342 RT CORNER AT WL 259 AT LOWER WEB HAS EXFOLIATED CORROSION UNDER LEVELING COMPOUND.  CUTOUT DAMAGED VERTICAL STAB LOWER CHORD, FABRICATED REPAIR PARTS & INSTALLED   REPAIR AT VERTICAL STAB IAW FX WC 7-5530-7-2303 P6
